I love the work that I get done when I am taking my Adderall (adderrall) however, I really only need it 2-3 days out of the week.
When I had a huge class load last year I peaked at 30 mg at 7am and 30mg at 1pm and thats only because I attended college at night.I feel fatigued when I am not using Adderall (adderrall), even if its been 2 weeks I still don't feel like I have energy.I find myself wanting to nap when possible.Any suggestions on how to fight Adderall (adderrall) fatigue.I do weight train and exercise but it has been difficult due to my fatigue.
You need to speak with your Dr. I suffer from adult ADD and I can't take my adderall (adderrall) right now due to pregnancy, but you could be experiencing withdrawls... Just because if its fast acting Adderall (adderrall), then it's only meant to last 4 hours.. After that it wears off and you come "down" so to speak.
And its always possible that its not the Adderall (adderrall), but your schedule that is fatiguing you. You probably need about 8 hours of sleep a night. If you are not getting that, you will feel fatigued. And it typically takes 2 to 3 days to make up for one night of lost sleep. Try getting a couple of nights of good long sleep and see how you feel.
By the way, I didn't start taking naps until about my junior year in college - and I still do. Just make them power naps. Don't sleep for more than about 40 min.
It is most likely the adderall (adderrall) that your feeling. I get the same feeling when I come off of it. But I am now taking Vyvanse which is the same thing, but only it lasts longer and there is almost no comedown. I still use the adderall (adderrall) when I need a quick boost. And like sandman2 said you may also need more sleep and also you might not be eating right. I don't know how you live at all except for what you said though.
I am not a doctor, but I've been perscribed 30mg + 20mg adderal XR once a day for 8yrs I will tell you you should just get off the pills and hope that it hasn't had an irreversable effect on you. It doesn't matter how long I go without anymore, all I do is sleep. The only way I have motivation to do anything is to take the pills. caffine/sugar/excersize/5hr energys...nothing else works or even helps. My doctor says its not addictive - well my doctor must be a ******* idiot because that is exactly what it is and as for the adverse side effects like lack of energy, motivation, diminished mental state, depression, and everything else I don't know if there's anyway to fix it. If anyone knows why this is and what to do? Please help me
It really depends on what condition you have for the prescription. What you have sounds more like narcolepsy than AD/HD or severe depression. You can have the depression with AD/HD. Are you on any other meds? If so that could be the problem.
Your doc is right in that the dose is not addictive - however, I'm not sure he is giving you the whole story here. So I guess the big question is - are you on other meds and what was the official diagnosis?
Yes, it most certainly is addictive. Any doctor who claims it isn't is either not up on his chemistry or is being misleading. Adderall (adderrall) is a form of speed. I don't need an MD to know what that means.
If a person has ADHD or ADD, and does not misuse it, it is not addictive. As "The ADD/ ADHD Answer book," by Susan Ashley says on page 162, "Dosages prescribed are low and not anywhere near the amount required to develop a dependency." If it was addictive, there would be about 10 million kids addicted to it.
Absolutely true what Sandman2 said when used correctly...my son took it only on weekdays when he had school. No weekends, no summer, and when he decided he didn't want to take it at all anymore, he just stopped. It only stays in your system for a certain amount of time and then its gone.
I feel the same way.... been on adderall (adderrall) for like 10 years and no matter how long i'm off it, i still can't get my energy back. I gain weight, can't get it off. i try to be active and eat healthy and still can't get energy level back to normal. it's such a disadvantage that i started taking it again. i hate this cycle.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.